CSpace

Browse/Search Results:  1-10 of 20 Help

Selected(0)Clear Items/Page:    Sort:
One variant of a (2+1)-dimensional Volterra system and its (1+1)-dimensional reduction 期刊论文
FRONTIERS OF MATHEMATICS IN CHINA, 2013, 卷号: 8, 期号: 5, 页码: 1085-1097
Authors:  Zhang Yingnan;  He Yi;  Tam HonWah
Favorite  |  View/Download:3/0  |  Submit date:2021/01/14
SOLITON-SOLUTIONS  EQUATIONS  LATTICE  Integrability  soliton solution  Backlund transformation (BT)  nonlinear superposition formula  
A supersymmetric Ito's equation and its soliton solutions 期刊论文
JOURNAL OF THE PHYSICAL SOCIETY OF JAPAN, 2006, 卷号: 75, 期号: 6, 页码: 5
Authors:  Lu, Shu-Qiang;  Hu, Xing-Biao;  Liu, Q. P.
Favorite  |  View/Download:9/0  |  Submit date:2018/07/30
solitons  Hirota's method  Backlund transformation  Lax operator  supersymmetry  
On an integrable differential-difference equation with a source 期刊论文
JOURNAL OF NONLINEAR MATHEMATICAL PHYSICS, 2006, 卷号: 13, 期号: 2, 页码: 183-192
Authors:  Gegenhasi;  Hu, Xing-Biao
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
Bilinearization of N=1 supersymmetric Korteweg-de Vries equation revisited 期刊论文
JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL, 2005, 卷号: 38, 期号: 28, 页码: 6371-6378
Authors:  Liu, QP;  Hu, XB
Favorite  |  View/Download:12/0  |  Submit date:2018/07/30
An integrable coupled Toda equation and its related equation via Hirota's bilinear approach 期刊论文
JOURNAL OF NONLINEAR MATHEMATICAL PHYSICS, 2003, 卷号: 10, 页码: 237-244
Authors:  Zhao, JX;  Li, CX;  Hu, XB
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
A bilinear Backlund transformation and nonlinear superposition formula for the negative Volterra hierarchy 期刊论文
JOURNAL OF THE PHYSICAL SOCIETY OF JAPAN, 2003, 卷号: 72, 期号: 12, 页码: 3075-3078
Authors:  Hu, XB;  Xue, WM
Favorite  |  View/Download:18/0  |  Submit date:2018/07/30
negative Volterra hierarchy  Backlund transformation  superposition principle  Hirota's bilinear formalism  
A special integrable differential-difference equation and its related systems: Bilinear forms soliton solutions and Lax pairs 期刊论文
JOURNAL OF THE PHYSICAL SOCIETY OF JAPAN, 2003, 卷号: 72, 期号: 2, 页码: 265-272
Authors:  Tam, HW;  Hu, XB
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30
integrable lattices  soliton solutions  Lax pairs  
Soliton solutions and Backlund transformation for the Kupershmidt five-field lattice: A bilinear approach 期刊论文
APPLIED MATHEMATICS LETTERS, 2002, 卷号: 15, 期号: 8, 页码: 987-993
Authors:  Tam, HW;  Hu, XB
Favorite  |  View/Download:10/0  |  Submit date:2018/07/30
solitons  Hirota's method  Backlund transformations  integrable lattices  
A Backlund transformation and nonlinear superposition formula for the Lotka-Volterra hierarchy 期刊论文
ANZIAM JOURNAL, 2002, 卷号: 44, 页码: 121-128
Authors:  Hu, XB;  Springael, J
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Rational solutions of an extended Lotka-Volterra equation 期刊论文
JOURNAL OF NONLINEAR MATHEMATICAL PHYSICS, 2002, 卷号: 9, 页码: 75-86
Authors:  Hu, XB;  Clarkson, PA
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30